# SDR ASAA2024040249262

- Difficulty date: April 2, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 41,192 hours, 12,959 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: SLS5111A32
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 147A5810-445 HAS CORRODED INSERTS. GROUNDED - YES. REMOVED (7) SEVEN INSERTS ON FLOOR PANEL 147A5810-445 IAW B737-900ER SRM 53-00-50. RECEVED SEVEN (7) NEW INSERTS. NEW INSERTS INSTALLED IAW B737-900ER SRM 53-00-50. CORRODED INSERT REQUIRED REPLACEMENT DUE TO NO LIMITS GIVEN. P/N: 0A0005B67 ADHESIVE USED P/O: EPIBOND 420 A/B EPOXY RESIN PO 11088415.1 PO:1075203.5.
